# SDR RAIA201310200002

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 31,404 hours, 29,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE INSPECTED AND FOUND LEFT FWD OTBD FLOOR SUPPORT CORRODED.  MAINTENANCE REPLACED FLOOR SUPPORT.
